Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oblique multiwavelets in Hilbert spaces


Author: Wai-Shing Tang
Journal: Proc. Amer. Math. Soc. 128 (2000), 2017-2031
MSC (2000): Primary 46C99, 47B99, 46B15
Published electronically: November 1, 1999
MathSciNet review: 1676357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we elucidate the relationship between two consecutive levels of a multiresolution in the general setting of a Hilbert space. We first prove a result on an extendability problem and then derive, as a consequence, characterizations of oblique multiwavelets in a Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46C99, 47B99, 46B15

Retrieve articles in all journals with MSC (2000): 46C99, 47B99, 46B15


Additional Information

Wai-Shing Tang
Affiliation: Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, 119260, Republic of Singapore
Email: mattws@math.nus.edu.sg

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05432-5
PII: S 0002-9939(99)05432-5
Keywords: Riesz basis, biorthogonal system, oblique projection, multiwavelets
Received by editor(s): August 24, 1998
Published electronically: November 1, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society